# SDR MASA200600762

- Difficulty date: March 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,460 hours, 8,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING AFT OF ROW 8 INOP.  CONTRACT MAINTENANCE RECONNECTED STRIP.
